# SDR 97FDEA00034

- Difficulty date: January 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282FE
- Make and model: Boeing 727233
- Aircraft serial: 22349
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Former
- Part number: 6516317251
- Condition: Corrosion
- Location: Bs 351
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0479 017 CORROSION (C53-100-01-1) UNDER NUTPLATES ON SKIN FORMER STA 351 RBL 16 TO LBL 16 WL 147.  *S/D*  REMOVED AND REPLACED SKIN FORMER AT BS 351 RBL 16 TO LBL 16 WL 147 IAW FED EX SRM 51-30-2.
